I am really struggling it seems. I am irritable. I cannot stand my house being a mess, and we have twin boys who are 8, and couldn't care less what level of cleanliness they are living in. At times I even think I can't stay there anymore. That is so awful now that I actually type it. I have been taking 50mg daily for about 1 year now. Please help!!
Hello ShaunRN. Your dose of Zoloft might need to be increased. 50mg is not a high dose so there is room for that. What happens after being on an drug for a lengthy period of time such as yourself, it can begin to work counter productively and any increase might or will not help your irritability. The answer then might be to try another drug, such as say, Lexapro. best of wishes to you, pledge
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2011 • 4 answers
Posted 23 May 2013 • 1 answer
Posted 23 Aug 2014 • 1 answer
Posted 15 Apr 2016 • 1 answer
Posted 19 Aug 2016 • 1 answer